About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 256593, 10 pages
http://dx.doi.org/10.1155/2013/256593
Research Article

A New Technique of Laplace Variational Iteration Method for Solving Space-Time Fractional Telegraph Equations

1Department of Mathematics, Faculty of Science, Northern Border University, P.O. Box 1231, Arar 91431, Saudi Arabia
2Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Khartoum, P.O. Box 321, 11111 Khartoum, Sudan
3Department of Physics, Faculty of Science, University of Khartoum, P.O. Box 321, 11111 Khartoum, Sudan

Received 7 July 2013; Accepted 8 November 2013

Academic Editor: D. D. Ganji

Copyright © 2013 Fatima A. Alawad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatima A. Alawad, Eltayeb A. Yousif, and Arbab I. Arbab, “A New Technique of Laplace Variational Iteration Method for Solving Space-Time Fractional Telegraph Equations,” International Journal of Differential Equations, vol. 2013, Article ID 256593, 10 pages, 2013. doi:10.1155/2013/256593